# SDR SWIA2020090952409

- Difficulty date: July 11, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT SPOILER 4 EA HINGE NUTS AND 4 EA SAFETY BRACKET BOLTS ARE CORRODED.  C-CHECK RO 9/5/2020.  RT FLIGHT SPOILER 4 EA HINGE NUTS AND 4 EA SAFETY BRACKET BOLTS REPLACED, IAW CRJ 200 AMM.
